# SDR 98ZZZX856

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108RB
- Make and model: Lear 35A
- Aircraft serial: 35097
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 66003291
- Condition: Failed
- Location: Fuel Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT ATTEMPTED TO ADVANCE LT THROTTLE FROM FLIGHT IDLE.  ENGINE DID NOT RESPOND. FOUND THE CABLE ELEMENT BROKEN 6 INCHES AFT OF FUEL CONTROL POWER CONTROL ASSEMBLY.
